# SDR SIMA20120519008

- Difficulty date: May 19, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 30,025 hours, 27,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT NR 2, 5 AND 6 SIDEWALL EXTRUSIONS FOR THE EMERGENCY PROXIMITY LIGHTS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT NR 2, 5 AND 6 SIDEWALL EXTRUSIONS IAW AMM 33-50-12.
